# SDR UPS00232256

- Difficulty date: April 5, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 54,930 hours, 48,671 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Web
- Condition: Cracked
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT AND RIGHT WEBS AT BS 1387 OVER THE ENGINE 2 HORIZONTAL FIREWALL ARE CRACKED.  LT WEB AND BODY SKIN ATTACH TEE REPLACED IAW DRAWING 65-17555.
